# SDR SWIA2021070759308

- Difficulty date: April 11, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 29,290 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 324-327 S20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 20L APPROXIMATELY AT FS 324.00 - 327.00 COMMON TO TRANSPONDER CANNON PLUG AND CABLE BRACKET     (C-CHECK RO 7/5/2021)    REPLACED STGR 20L WITH NEW. REF CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01 AND DWG SH670-31810 REV Y. COMPLIED WITH 51-900-1002-SKY. RESTORED FINISH. PRESSURE CHECK GOOD.
